Interpolation of Weak Type Spaces.
Mathematische Zeitschrift, Tome 201 (1989) no. 4, pp. 509-520
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
optimal decompositions, construction of weak type spaces, interpolation results for weak-type spaces, K-functional, E-functional, J-functionals, extrapolation theory
@article{MZ_1989__201_4_174069,
author = {B. Jawerth and M. Milman},
title = {Interpolation of {Weak} {Type} {Spaces.}},
journal = {Mathematische Zeitschrift},
pages = {509--520},
year = {1989},
volume = {201},
number = {4},
zbl = {0648.46063},
url = {http://geodesic.mathdoc.fr/item/MZ_1989__201_4_174069/}
}
B. Jawerth; M. Milman. Interpolation of Weak Type Spaces.. Mathematische Zeitschrift, Tome 201 (1989) no. 4, pp. 509-520. http://geodesic.mathdoc.fr/item/MZ_1989__201_4_174069/